# SDR CA081113003

- Difficulty date: October 22, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3822
- Condition: Loose
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISTRIBUTOR FINGER LOOSE ON GEAR ASSY.
